# SDR TWAA9615401

- Difficulty date: December 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306TW
- Make and model: Boeing 747206B
- Aircraft serial: 20398
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd Seal
- Part number: 2138V088475
- Condition: Leaking
- Location: Nr 3 Eng
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

CDG - DURING CRUISE SHUT DOWN NR 3 ENGINE, S/N 4299, DUE TO LOSS OF OIL.  FOUND CSD DRIVE SEAL, MFG P/N 2-138V0884-75, LEAKING.  REPLACED CSD DRIVE SEAL, ENGINE OPERATION AND LEAK CHECKS NORMAL.  (M)
